# SDR AALA982302

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELLFRAME BENT INTO RADIUS FORWARD STATION 1110 AND STRINGER 26R TOP LEG.  MADE OUTSIDE DOUBLER, REPAIR PER 51-40-3 SRM INSTALLED WET, ALODINED AND PRIMED.  (M)
